# SDR COMA0460227

- Difficulty date: March 23, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N443CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7539
- Aircraft time: 6,480 hours, 5,964 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX643461
- Condition: Failed
- Location: Hyd System
- Part time: 5,562 hours, 5,054 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5232 GEAR DISAGREE WARNING AND HYDRAULIC SYSTEM 3 CAUTION.  REPLACED THE SYSTEM 3A ACMP.
